# SDR AU000632

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Part number: SM601BA40A14
- Condition: Stuck
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AC HYDRAULIC PUMP REMOTE CONTROL CIRCUIT BREAKER STUCK IN THE ON' POSITION.
